# SDR DALA2016120509631

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 78,552 hours, 35,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 31R  IN AFT CARGO COMPARTMENT BETWEEN FRAME 65 TO FRAME 66. REPLACED STRINGER 31R IN AFT CARGO COMPARTMENT FROM FRAME 64 TO FRAME 67 AS PER SRM 51-72-11 AND DWG D53480020.
